How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Doctor (MD)
Category: Health
Satisfied Customers: 26383
Experience:  Over 20 yrs of Family Practice
Type Your Health Question Here...
Dr. Chip is online now
A new question is answered every 9 seconds

hi doc well im getting better doc, but still having some very

This answer was rated:

hi doc well im getting better doc, but still having some very hard times , yesterday was alot better day, today not as good at all, although im starting to feel a bit better now and its 7.10pm and had to sleep for 2 hours today also, but i def felt some stabilization happeening yestereday and a bit today, thank god i didnt change doc and thanks for bringing me down and advising me , hope tomo bring s more stability, will i have set myself back doc or will i come back as good if not better
How was yesterday better, Peter?
Customer: replied 3 years ago.

felt the anti d kind of relaxing my mind and started to see the world different better again , however today not so good at all but im trying to stay positive just wish this battle was over and it become like it was again soon doc

Peter, when the day is bad, what do you do to distract yourself?
Customer: replied 3 years ago.

everything i can doc , meet friends , go for walk, drive to home , chat on phone , watch tv, but its a different experience last few days its the meds trying to stavbilize but have been like a washing machine for last week , and they not doing what they can yet , do you think it be much longer doc and will it soon be as good as it was as im heading to 6 wks on saturday....

Sorry for the delay Peter. I'd say you just have to hold out perhaps another week or two on this dose. Again, so long as there are some good times, the meds are stabilizing and I know you'd like things to hurry up and get it over with but you just have to be strong and keep fighting for now.
Dr. Chip and 2 other Health Specialists are ready to help you